# SDR AALA20050832

- Difficulty date: November 22, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT HAND MAIN LANDING GEAR SUPPORT FITTING ASSEMBLY RETRACT ACTUATOR FITTING BORE HAS CORROSION.  AREA IS 1.75 INCHES BY 2.2515 INCHES.  RIGHT HAND MAIN LANDING GEAR SUPPORT FITTING ASSEMBLY RETRACT ACTUATOR FITTING BORE REWORKED IN ACCORDANCE WITH ESO 80559 DATED NOVEMBER 17 2005.
